# SDR USAA020383

- Difficulty date: October 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,662 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CRACKED 2 INCHES, W/W FORWARD BULKHEAD LEFT CENTER VERTICAL Z-ANGLE.  MANUFACTURED IAW EA 75003. (M)
